Representations by sextenary quadratic forms whose coefficients are 1, 2 and 4

Tom 141 / 2010

Ayşe Alaca, Şaban Alaca, Faruk Uygul, Kenneth S. Williams Acta Arithmetica 141 (2010), 289-309 MSC: Primary 11E25. DOI: 10.4064/aa141-3-4

Autorzy

  • Ayşe AlacaCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail
  • Şaban AlacaCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail
  • Faruk UygulCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail
  • Kenneth S. WilliamsCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek